# SDR AALA2000366

- Difficulty date: February 18, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT Z ANGLE RAIL IS CORRODED FROM STATION 1670-1701.  CUT OUT SECTION OF Z ANGLE FROM 1670-1701 AND SPLICED IN NEW SECTION PER SRM 53-70-00.  (M)
